# SDR 2003FA0000421

- Difficulty date: April 22, 2003
- Submitted: April 22, 2003
- Operation: General aviation
- Aircraft: N483ER
- Make and model: Cessna 172R
- Aircraft serial: 17280632
- Aircraft time: 3,619 hours
- Engine: Lyc IO360L2A
- Engine time: 3,861 hours
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Servo
- Part number: 25765362
- Part serial: 70248304
- Condition: Inaccurate
- Location: Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT THE CREW REPORTED A ROUGH ENGINE. SUBSEQUENTLY THE FUEL SERVO AND FLOW DEVIDER WERE CHANGED.
